# SDR DL73S953992

- Difficulty date: September 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410223
- Condition: Cracked
- Location: Fs 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CORROSION VISIT, FOUND THE BL 0 FLOORBEAM OF THE WING CENTER SECTION CRACKED AT FS 662.  THE UPPER CAP OF THE BEAM IS COMPLETELY CRACKED THROUGH, INCLUDING TWO FASTENER HOLES.  ACCOMPLISHED REPAIRS PER SB 737-57-1210.
